# SDR 2001F00444

- Difficulty date: June 30, 2001
- Submitted: October 18, 2001
- Operation: Air carrier
- Aircraft: N47239
- Make and model: Cndair CL6002B19
- Aircraft serial: 7239
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6718 - THE CREW NOTED THAT THE NR 4 CEILING EMERGENCY LIGHT WAS INOPERATIVE.  SINCE THE LIGHT WAS NOT ADJACENT TO ANOTHER ROW OF EMERGENCY LIGHTS THE ITEM WAS DEFERRED PER MEL NR 35-51-01-1.  THE EMERGENCY LIGHT WAS LATER REPLACED BY MX.  (M)
